# SDR SWIA202506120011

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,856 hours, 42,173 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L SIDE FUSELAGE ANTI ICE DUCT WARNING MESSAGE IN ICING WITH WINGS/COWLS SELECTED ON. ACCOMPLISHED QRH WHICH REMOVED MESSAGE. (FLIGHT 5435 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
